Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Having symptoms like vomiting, dizziness and feeling lightheaded. Was on IV treatment. What to do?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
I wasn,t feeling well from past six days with smptoms like vomiting yellow liquid,dizziness,lightheaded,Though i was on IV treatment for three days,condition improving but still i am feeling dizziness and acute weakness
Posted Sat, 1 Jun 2013 in General Health
Answered by Dr. Mayank Bhargava 14 minutes later
Welcome to XXXXXXX forum.

Let me know the associated symptoms along with mentioned.
Do you have acidic belching/ abdominal discomfort/ abdominal pain/ gargling sound in abdomen/ abdominal bloating after taking meals/ constipation?
Do you have diarrhea or frequent urge to use washroom?
Do you have burning sensation in abdomen?

With the available described details, there could also be possibility of acute viral gastroenteritis.
Other possibility could be gastritis; recurrent and frequent vomiting suggests the diagnosis.
Light headedness could be due to fatigue or could be a prodromal symptom of viral infection.
Viral infection may persist for coming 3-5 days and are self limiting in nature but you should remain cautious about the disease.

You should consult with XXXXXXX medicine specialist/ gastroenterologist and should go for thorough check up.
You should also go for complete blood count, urine routine microscopic examination, and serum electrolytes, renal function test.
You should take complete antibiotic therapy, antispasmodics, anti-emetic, probiotics, antipyretics, if needed.
You should maintain your hydration status by taking potassium XXXXXXX liquids.
Frequent diarrhea/ vomiting may cause loss of potassium with weakness and fatigue feeling.
Take soft diet along with yogurt and banana.
Avoid milk and all milk related products.

If your condition won't improve with above defined treatment then only you should go for endoscopy.

Hope that helps.
Let me know your other query.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor